Journal Information
Journal Information
   Editorial Board
   Guide for Authors

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

   FEI STU Bratislava
   SAS Bratislava


[1, 2018] 

Journal of Electrical Engineering, Vol 69, 1 (2018) 65-71 DOI: 10.1515/jee-2018-0009

Robust PID controller design for nonlinear systems

Vojtech Veselý – Ladislav Körösi

   In this paper the new approach to the design of robust PID controller for the case of nonlinear Lipschitz systems is proposed. The proposed method is based on the uncertain gain scheduling plant model and Bellman Lyapunov equation. The designed robust controller ensures parameter dependent quadratic stability and in the frame of H$_2$ performance guaranteed cost. Examples show the effectiveness of the proposed method.

Keywords: robust controller; Lipschitz systems; gain scheduled controller, Bellman Lyapunov equation


© 1997-2019  FEI STU Bratislava